Faculty Publication


Dr. Ed Thurber

PH.D. Dissertation The Scholz-Brauer Problem for Addition Chains,
Ph.D. Thesis, University of Southern California (1971)

The Scholz-Brauer Problem on Addition Chains,
Pacific Journal of Mathematics, V. 49 (1973) 229-242

On addition chains $l(mn) <= l(n)-b$ and lower bounds for $c(r)$,
Duke Mathematical Journal, V. 40 (1973) 907-913 Online version

Addition chains and solutions of $l(2n) = l(n)$ and $l(2^n-1)=n+l(n)-1$,
Discrete Mathematics, V. 16, Issue 3 (1976) 279-289 online version, MR 55 #5570

Addition chains - an erratic sequence,
Discrete Mathematics, V. 122 (1993) 287-305 online version, MR 95f:68013

Efficient Generation of Minimal Length Addition Chains,
SIAM Journal on Computing V. 28, Number 4 (1999) 1247-1263 online version, MR 2000b:11141

Concerning the maximum number of stable matchings in the stable marriage problem,
Discrete Mathematics V. 248, Issues 1-3, 6 April 2002, 195-219 online version, MR 1 892 696 MR 1 892 696

Top of Page